# SDR CA110923001

- Difficulty date: September 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,284 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: 1560016D0180
- Condition: Leaking
- Location: Hyd System
- Part time: 3 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC FAILURE ON FINAL TO AIRPORT BASE.  FOUND HYDRAULIC PRESSURE LINE WORN THROUGH WHERE CLAMPED TO DECK.  CLAMP WAS IN GOOD CONDITION, BUT THE RUBBER CUSHION HAD TURNED VERY SLIGHTLY LEAVING VERY SMALL GAP THAT HOSE RUBBED THROUGH ON.  HOSE REPLACED AND ACFT RETURNED TO SERVICE AFTER GROUND RUN FOR LEAK CHECK.
